Chemo

I have not long started my chemotherapy and I am not knocking it but I have felt ok so far just a constant headache and not sleeping very well which I am no sure is a symptom. 
there was me having my hair shaved off and now there is things and people saying I might not loose my hair so I look not good for nothing!!

and is feeling happy and full if fun one  minute and then feeling really down and tearful the next! I am not sure that is a symptom either?

let me know what you all think!!!

  • Hi that's good you aren't suffering. All I will say if this is your first you may feel different the more you have. If it is EC or red devil as it's known I was two weeks in after first dose when my hair stated shedding and was gone before next session three weeks later. You may be lucky and so hope you are. Just early days Heart

  • hi the going between tears and ok is normal, not a chemo side effect but a dealing with cancer one. yes my hair abandoned me around second infusion a little at first but by next one it was oretty much gone. i chopped mine off with scissors and a trimmer.

    try to drink lots of fluids to stay hydrated, i found soir candies helped when taste buds got affected.

    I do think people react v different, imkept maybe 10% of my hair, never bothered shav8ng it, i look odd but oh well

  • I think emotions are all over the place for lots of reasons, not least the steroids which can induce rage, tears, sleeplessness and rosy cheeks. The headache is likely the chemo. Just drink plenty all the time as chemo is quite dehydrating. Hope you get some sleep soon x

  • I just had my first cycle of EC 4 days ago. Felt absolutely exhausted and aching for 3 days. Today I'm off the steroids and have felt anxious and jittery as hell. Not good!